# SDR WX0A2014072272036

- Difficulty date: July 21, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N427NV
- Make and model: Doug MD 83
- Aircraft serial: 49436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60030451
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMER LIGHT AT ROW 26 INOPERATIVE.  RE-LAMPED OVERHEAD CEILING EMER LIGHT IAW MM 33-53-00.  OPERATIONS CHECKED GOOD.
